MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC HEMOPRO 2 ADAPTOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC HEMOPRO 2 ADAPTOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-4020
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
The hospital reported that t.W.Power supply quit working during case.
 
Additional Manufacturer Narrative
Tw (b)(4).Event site name exceeded character limitations: medical center at (b)(6).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Additional Manufacturer Narrative
Tw (b)(4).Updated sections: b4, b5, d9, g3, g6, h2, h3, h6, h11.Corrected sections: d1, d2a, d4.The device was not returned to maquet cardiac surgery for investigation; therefore, no evaluation could be performed.It is not possible to confirm the reported complaint.
 
Event or Problem Description
The hospital that reported that hemopro 2 adaptor quit working during case.There was no power to the device.The adaptor was sterilized by accident and it didnt work.The surgeon changed out power supply and adapter and the power supply worked.The power setting on the hemopro power supply was at 3.No procedural delay.No patient harm.

Brand Name
HEMOPRO 2 ADAPTOR
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key24441638
Report Number2242352-2026-0000110
Device Sequence Number16063025
Product Code GEI
UDI-Device Identifier00607567700918
UDI-Public(01)00607567700918
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K052274
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVH-4020
Device Catalogue NumberVH-4020
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer02/25/2026
Initial Report FDA Received Date02/25/2026
Supplement Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/07/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO.
Patient SexUnknown